# SDR FDEA201402200374

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 57,823 hours, 10,931 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB,  HAD A LIGHTNING STRIKE ON RADOME & RECEIVED A NR 2 ENGINE N1 EXCEEDANCE WITH AUTO THROTTLES ON OF 118.1.  QRH PROCEDURES FOLLOWED & ALL ENGINE  INDICATIONS NORMAL.  DURING CLIMB TO ALT RECEIVED A NR 2 ENGINE OIL FILTER BYPASS.  QRH PROCEDURES FOLLOWED & ALL OTHER INDICATIONS NORMAL.  DURING CRUISE, MONITORED ENGINES & NOTICED NR 2 OIL QTY SLOWLY DECREASING.  PRIOR TO DESCENT, WITH 5 QUARTS OIL REMAINING SHUTDOWN NR 2 ENGINE AS PRECAUTION.  NR 2 ENGINE SHUTDOWN FOR APPROXIMATELY 30  MINUTES.  REMOVED AND REPLACED BOTH THRUST REVERSER HALFS AND NR 2 ENGINE. ALSO ACCOMPLISHED TAIL PYLON SPECIAL   INSPECTION.  05-51-09
